I've been taking a medication escitalopram 20mg. Its causing brain shocks every day now. I've been taking this medication now for 6 months or so. The shocks have started a couple months ago. Its also causing facial nerve spasms on my face. I'm not sure if its the medication or something else?
Facial nerve spasms, medical term Neuralgia is an uncommon side effect which affects 0.1% to 1% of people taking this SSRI and a very rare side effect are Brain Zaps or shocks which feels like little electric shocks triggered by noises and sudden movements.
These side effects should be informed to your Dr., if you have not done so already, they must not
be left unattended.
I took Lexapro 20mgs. (Escitalopram) for 1 year.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.